Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some nonstandard problems for the Poisson equation

Authors: L. E. Payne and P. W. Schaefer
Journal: Quart. Appl. Math. 51 (1993), 81-90
MSC: Primary 35J05; Secondary 35A05
DOI: https://doi.org/10.1090/qam/1205938
MathSciNet review: MR1205938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J05, 35A05

Retrieve articles in all journals with MSC: 35J05, 35A05

Additional Information

DOI: https://doi.org/10.1090/qam/1205938
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society